VOL. 13 · NO. 2 | Spring 2001
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 13 (2), (Spring 2001) DOI: 10.35834/2001/1302000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 13 (2), 74, (Spring 2001) DOI: 10.35834/2001/1302074
No abstract available
Articles
Joseph B. Dence, Thomas P. Dence
Missouri J. Math. Sci. 13 (2), 75-80, (Spring 2001) DOI: 10.35834/2001/1302075
No abstract available
Manolis Magiropoulos
Missouri J. Math. Sci. 13 (2), 81-91, (Spring 2001) DOI: 10.35834/2001/1302081
Gwang-Yeon Lee, Jin-Soo Kim, Sang-Gu Lee
Missouri J. Math. Sci. 13 (2), 92-102, (Spring 2001) DOI: 10.35834/2001/1302092
Joseph Wiener
Missouri J. Math. Sci. 13 (2), 103-110, (Spring 2001) DOI: 10.35834/2001/1302103
No abstract available
Richard E. Bayne, Myung H. Kwack
Missouri J. Math. Sci. 13 (2), 111-122, (Spring 2001) DOI: 10.35834/2001/1302111
No abstract available
Reviews
Gordon A. Swain
Missouri J. Math. Sci. 13 (2), 123-126, (Spring 2001) DOI: 10.35834/2001/1302123
No abstract available
Problems
Missouri J. Math. Sci. 13 (2), 127-133, (Spring 2001) DOI: 10.35834/2001/1302127
No abstract available
News
Missouri J. Math. Sci. 13 (2), 134-135, (Spring 2001) DOI: 10.35834/2001/1302134
No abstract available
Back to Top